Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
clarky2

Retin A users - please help!

Recommended Posts

I started Retin A Micro 0.04% last night.. and I read the sheets that came with it saying it will make the condition worse for a few weeks, cause redness, dryness, etc. Are their any tips or important things that I should know from you (Retin A users)? Like what is the dryness going to be like - is it like benzoyl peroxide flaky dryness? I have mild acne, so how long will the initial breakout probably last? Thank you!!

Share this post


Link to post
Share on other sites

Check out the reviews section there's hundreds of them.

In my experience it is very drying especially in the first 2-3 weeks, but not as harsh as BP. Apparently you should leave your face 20-30 mins after washing with a mild cleanser, before applying a thin layer of it to your face. also apply it all over dont just spot treat.

good luck :)

Share this post


Link to post
Share on other sites

Well, I've recently started using it too(5 weeks now). In my case it was really dry/peely for about 5 days. Aside from that, be careful not to put it near your eyes or corners of your lips.. it tends to really irritate >_> But hey man lol we're here for ya keep at it and hopefully it will work.

Edited by robiii

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×